Notre Dame Journal of Formal Logic

Normal derivability and first-order arithmetic.

P. Tosi

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 21, Number 2 (1980), 449-466.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883058

Zentralblatt MATH identifier
0332.02039

Mathematical Reviews number (MathSciNet)
MR572707

Digital Object Identifier
doi:10.1305/ndjfl/1093883058

Subjects
Primary: 03F05: Cut-elimination and normal-form theorems
Secondary: 03F55: Intuitionistic mathematics

Citation

Tosi, P. Normal derivability and first-order arithmetic. Notre Dame Journal of Formal Logic 21 (1980), no. 2, 449--466. doi:10.1305/ndjfl/1093883058. http://projecteuclid.org/euclid.ndjfl/1093883058.


Export citation